MathSciNet Relay Station
MathSciNet bibliographic data
MR1650414 58E05 (57R45 57R70 58G05)
Forman, Robin Witten-Morse theory for cell complexes. Topology 37 (1998), no. 5, 945–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement